# SDR CA190208024

- Difficulty date: February 2, 2019
- Submitted: August 13, 2020
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 13,333 hours
- Engine: Pwa PT6T3B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Reduction Gb
- Part number: 3024780
- Condition: Damaged
- Location: Nr 1
- Part time: 4,073 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A CHIP LIGHT FOR THE #1 POWERSECTION ILLUMINATED ON THE CAUTION PANEL. PILOT LANDED THE AIRCRAFT. THE AME FOUND METAL ON THE #1 POWERSECTION REAR OIL CHIP PLUG. THE POWERSECTION WAS OVERHAUL AND RECENTLY INSTALLED SO WE SUSPECT THAT THE #5 BEARING IN THE RGB IS SPALLING(FLAT FLAKES FOUND ON CHIP PLUG). THE POWERSECTION SUPPLIES OIL TO THE #5 AND #6 BEARINGS WHICH ARE LOCATED IN THE RGB, THEREFORE ANY METAL PRODUCED BY THESE BEARINGS WILL BE `CAUGHT` BY THE POWERSECTION AFT CHIP PLUG. THE ACTUAL BEARING THAT CAUSE THE CHIP LIGHT TO ILLUMINATE WILL BE DETERMINED ONCE THE RGB IS DISASSEMBLED BY THE REPAIR SHOP. (TC# 20190208024)
